University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Exponential attractors for a nonlinear reaction-diffusion system in R-3

Efendiev, M, Miranville, A and Zelik, S (2000) Exponential attractors for a nonlinear reaction-diffusion system in R-3 COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 330 (8). pp. 713-718.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Efendiev, MUNSPECIFIEDUNSPECIFIED
Miranville, AUNSPECIFIEDUNSPECIFIED
Zelik, Ss.zelik@surrey.ac.ukUNSPECIFIED
Date : 15 April 2000
Identification Number : https://doi.org/10.1016/S0764-4442(00)00259-7
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:53
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833094

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800